MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED; PROSTHESIS, KNEE
Catalog Number 42532006401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient has experienced post-op difficulty with mobility/daily activities and ongoing pain.From their last documented physician follow up, the reason for these outcomes is unclear although surgical intervention is not indicated at this point as x-rays are stable; the only current significant finding upon exam was mild synovitis.Water therapy has been prescribed in an effort to alleviate discomfort and no further details are known at this time.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42500606601 - femur cemented posterior stabilized (ps) standard left size 9 - 63199894.42511400510 - articular surface fixed bearing posterior stabilized (ps) left 10 mm height - 62879806.5450-50-501 - unknown bone cement - 8159146.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6; h10.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIA CEMENTED 5 DEGREE STEMMED
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22008831
Report Number0001822565-2025-01351
Device Sequence Number5356112
Product Code JWH
UDI-Device Identifier00889024471016
UDI-Public(01)00889024471016(17)251231(10)63222320
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2025
Device Catalogue Number42532006401
Device Lot Number63222320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight109 KG
Patient RaceBlack Or African American